# SDR DLL15960292

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1184
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Condition: Jammed
- Location: Rudder Pedal
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT - RUDDER PEDAL WOULD NOT MOVE LEFT - RIGHT MOVEMENT OK.  FOUND CAPTAIN'S FORE/AFT RUDDER POSITION HAND CRANK MECHANISM JAMMED.  FREED CABLE.  OPERATION NORMAL.
